# SDR BAQA084038

- Difficulty date: January 27, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 6,701 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071015190101
- Part serial: 6363
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 963 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
